Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 37, NWS Miami, FL

June 14, 2011Broward County, Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2011, 8:31 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2011, 8:31 PM EDT (00:31 UTC)
Expired
Jun 14, 2011, 9:15 PM EDT
In force
44 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 84 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:50 PM EDTTSTM WND GST 604 W Boca Raton, FLA MEMBER OF THE PUBLIC REPORTED ESTIMATED WIND SPEEDS BETWEEN 60 AND 70 MILES PER HOUR NEAR THE INTERSECTION OF KIMBERLY BOULEVARD AND US-441.
Jun 14, 9:01 PM EDTTSTM WND GST 501 Sw Oakland Park, FLA MEMBER OF THE PUBLIC ESTIMATED WIND SPEEDS IN EXCESS OF 50 MPH AT WILTON MANORS. ADDED THAT PATIO FURNITURE WAS BLOWN CLEAR OFF OF HIS PORCH AND THAT OF HIS NEIGHBORS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1503 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS52 KMFL 150031
SVRMFL
FLC011-099-150115-
/O.NEW.KMFL.SV.W.0037.110615T0031Z-110615T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
831 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
  SOUTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 915 PM EDT

* AT 830 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR MISSION BAY...AND MOVING SOUTHEAST AT 25 MPH.

* THE STORM WILL AFFECT...
  MISSION BAY...
  CORAL SPRINGS...
  BOCA RATON...
  LIGHTHOUSE POINT...
  POMPANO BEACH...
  LAUDERDALE BY THE SEA...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2626 8007 2624 8008 2612 8010 2642 8048
      2659 8022 2643 8006
TIME...MOT...LOC 0031Z 313DEG 30KT 2639 8023

$$

AK
3 follow-up statements
532 
WWUS52 KMFL 150037
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
837 PM EDT TUE JUN 14 2011

FLC011-099-150115-
/O.CON.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
837 PM EDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PALM BEACH AND NORTHEASTERN BROWARD COUNTIES...

AT 834 PM EDT...DOPPLER WEATHER RADAR CONTINUED TO INDICATE A STORM 
CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE HURRICANE 
FORCE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS LOCATED NEAR MISSION 
BAY...MOVING SOUTHEAST AT 35 MPH. THIS IS A VERY DANGEROUS STORM! 
TAKE COVER IMMEDIATELY!

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
      2612 8010 2640 8045
TIME...MOT...LOC 0036Z 313DEG 30KT 2636 8020

$$

AK
667 
WWUS52 KMFL 150047
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
847 PM EDT TUE JUN 14 2011

FLC011-099-150115-
/O.CON.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
847 PM EDT TUE JUN 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN PALM BEACH AND NORTHEASTERN BROWARD COUNTIES...

AT 845 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. LARGER THAN 
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED NEAR DEERFIELD BEACH...MOVING SOUTHEAST AT 35 MPH.

THE PUBLIC REPORTED VERY STRONG WINDS ESTIMATED TO BE BETWEEN 60 AND 
70 MPH AT THE INTERSECTION OF KIMBERLY BLVD AND U.S. 441. 

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
      2612 8010 2640 8045
TIME...MOT...LOC 0046Z 313DEG 30KT 2630 8013

$$

AK
034 
WWUS52 KMFL 150107
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
907 PM EDT TUE JUN 14 2011

FLC011-099-150117-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-110615T0115Z/
BROWARD FL-PALM BEACH FL-
907 PM EDT TUE JUN 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALM BEACH AND
NORTHEASTERN BROWARD COUNTIES WILL EXPIRE AT 915 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS 
WEAKENED AND MOVED OVER THE ATLANTIC WATERS. THUS THE THUNDERSTORM 
WARNING WILL EXPIRE AT 915 PM EDT.

LAT...LON 2656 8021 2643 8006 2626 8007 2624 8008
      2612 8010 2640 8045
TIME...MOT...LOC 0107Z 313DEG 30KT 2618 7999

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:52 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 14, 6:52 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
652 PM EDT TUE JUN 14 2011

.AVIATION...
CONVECTION OVR MIAMI DADE DSPTG WHL A GUST FRONT WITH SCT
SHRA/TSRA MOVG FM MARTIN CNTY S IN PALM BEACH CNTY. ALL SHUD BE
VFR XPCT KPBI THAT MAY HV SHRA/TSRA INVOF THRU 01Z. SFC WND SE
10-14G18 KTS BHND E COAST SEA BRZE DCRG AFT 01Z AND BCMG SSW-SW
< 10 KTS. E CST SEA BRZE SHUD DVLP AGN ALG E COAST AFT 156Z
WITH VCTS ALL TERMINALS. AT KAPF VFR THRU PD. SFC WNDS WNW-NW ARND
10 KTS BCMG NE < 10 KTS AFT 03Z, SEA BRZE TO DVLP AFT 14Z 10-13
KTS. TSRA DVLPMNT WELL INLD SO NO VCTS IN KAPF TAF ATTM.

&&

.PREV DISCUSSION... /ISSUED 252 PM EDT TUE JUN 14 2011/

DISCUSSION...

A WEAK AND DIFFUSE FRONT CONTINUES TO MOVE SOUTHWARD ACROSS
CENTRAL FLORIDA AND IS EXPECTED TO APPROACH LAKE OKEECHOBEE THIS
EVENING. THIS WILL MAINTAIN MAINLY A MODERATE TO LIGHT WESTERLY
SURFACE FLOW ACROSS THE REGION TONIGHT. IN ADDITION THIS WILL
MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS PALM BEACH
COUNTY THIS AFTERNOON AND EVENING.

ON WEDNESDAY IN GENERAL A NORTHWESTERLY FLOW IS FORECAST TO
PREVAIL ACROSS THE REGION...WITH SCATTERED AFTERNOON SHOWERS AND
THUNDERSTORMS ONCE AGAIN EXPECTED TO BE MORE FOCUSED ACROSS THE
EASTERN HALF OF THE PENINSULA. AFTERNOON TEMPERATURES ACROSS THE
EAST COAST METRO AREAS WILL AGAIN BE ELEVATED WITH THE MORE
WESTERLY FLOW.

FOR THURSDAY AND FRIDAY THE COMBINATION OF RESIDUAL MOISTURE
ACROSS THE REGION AND A RETURN TO EASTERLY SURFACE FLOW ACROSS THE
AREA WILL FAVOR MORE AFTERNOON AND EARLY EVENING SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE PENINSULA...WITH MORE FOCUS
ON THE INTERIOR PORTIONS.

MARINE...

THROUGH THURSDAY WINDS ARE FORECAST TO BE AROUND 10 KNOTS ACROSS
REGIONAL WATERS WITH SEAS ACROSS REGIONAL WATERS 2 FEET OR LESS.

FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  92  75  89 / 30 30 10 30
FORT LAUDERDALE  77  92  77  90 / 20 40 10 30
MIAMI            77  93  76  91 / 10 40 10 30
NAPLES           76  90  75  91 / 10 20 10 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...15/JR
AVIATION/RADAR/FIRE...84/AK
Hazardous weather outlook, Jun 14, 4:57 AM EDT, 15 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
457 AM EDT TUE JUN 14 2011

FLZ063-066>075-168-172>174-150000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
457 AM EDT TUE JUN 14 2011

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...
...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE
INTERIOR AND TOWARD THE EAST COAST, ESPECIALLY BROWARD AND PALM
BEACH COUNTIES. A FEW THUNDERSTORMS MAY PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES, STRONG GUSTY WINDS OF 45 TO 55 MPH, SMALL HAIL,
AND HEAVY RAIN.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS OF 45 TO 55 MPH.

HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO NICKEL SIZE HAIL.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES
ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST COASTS,
THIS AFTERNOON.

RIP CURRENTS: WEST SOUTHWEST WINDS AT 10 TO 15 MPH, WILL RESULT IN
A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 14, 7:32 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
732 PM EDT TUE JUN 14 2011

FLZ067-068-150000-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
732 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 800 PM EDT

* AT 731 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES EAST OF LION COUNTRY SAFARI. THIS STORM
  WAS MOVING SOUTH AT 10 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2676 8011 2665 8034 2683 8041 2689 8026
TIME...MOT...LOC 2332Z 180DEG 0KT 2672 8030

AK
Special weather statement, Jun 14, 7:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
738 PM EDT TUE JUN 14 2011

FLZ067-068-168-150000-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
738 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 800 PM EDT

* AT 735 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A STRONG THUNDERSTORM NEAR LAKE WORTH...AND MOVING SOUTH AT 20 MPH.
A FUNNEL CLOUD WAS REPORTED BY LAW ENFORCEMENT NEAR THE INTERSECTION
OF I-95 AND INDIAN TOWN ROAD.

* THE STORM WILL AFFECT...
  BOYNTON BEACH...
  VILLAGE OF GOLF...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2647 8005 2636 8006 2634 8012 2665 8025
      2671 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2660 8003 2658 8003
TIME...MOT...LOC 2337Z 344DEG 16KT 2658 8010

AK
Local storm report, Jun 14, 7:40 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
740 PM EDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FUNNEL CLOUD     2 W JUPITER             26.93N 80.13W
06/14/2011                   PALM BEACH         FL   LAW ENFORCEMENT

            A SHERIFFS DEPUTY FROM PALM BEACH COUNTY REPORTED A
            FUNNEL CLOUD NEAR THE INTERSECTION OF INDIANTOWN ROAD AND
            I-95 AT 725 PM EDT.

&&

ROSS
Special weather statement, Jun 14, 8:00 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EDT TUE JUN 14 2011

FLZ067-068-150030-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
800 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 830 PM EDT

* AT 758 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
  AREA OF STRONG THUNDERSTORMS 8 MILES SOUTH OF LION COUNTRY
  SAFARI...AND MOVING SOUTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2646 8019 2641 8050 2673 8060 2678 8029
TIME...MOT...LOC 0000Z 319DEG 19KT 2659 8036

AK
Local storm report, Jun 14, 8:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
809 PM EDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             HYPOLUXO                26.57N 80.05W
06/14/2011  E0.25 INCH       PALM BEACH         FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED PEA-SIZED HAIL NEAR THE
            INTERSECTION OF I-95 AND HYPOLUXO ROAD AT 748 PM EDT.

&&

ROSS
Special weather statement, Jun 14, 8:27 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
827 PM EDT TUE JUN 14 2011

FLZ067-071-072-150115-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
827 PM EDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BROWARD COUNTY
  EXTREME SOUTH CENTRAL PALM BEACH COUNTY

* UNTIL 915 PM EDT

* AT 824 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN OUTFLOW BOUNDARY 9 MILES WEST OF CORAL SPRINGS...AND MOVING
SOUTHEAST AT 20 MPH. THIS BOUNDARY WAS ABOUT 10 MILES SOUTH OF A
THUNDERSTORM OVER PALM BEACH COUNTY. THIS OUTFLOW BOUNDARY IS
CAPABLE OF PRODUCING WINDS GUSTS TO 45 TO 55 MPH.

* THE OUTFLOW BOUNDARY WILL AFFECT...
  MILE MARKER 30 ON ALLIGATOR ALLEY...
  CORAL SPRINGS...
  TAMARAC...
  SAWGRASS MILLS MALL...
  SUNRISE...
  AND SURROUNDING COMMUNITIES.

THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2616 8021 2609 8059 2632 8058 2635 8030
TIME...MOT...LOC 0025Z 321DEG 16KT 2629 8041

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Jun 14, 8:15 PM EDTSevere Thunderstorm WarningMFLPalm Beach30 min
Jun 14, 8:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 14, 9:00 PM EDTSpecial Marine WarningMFL31 min
Jun 15, 2:57 PM EDTSpecial Weather StatementMFLMiami-Dade33 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningMFLMiami-Dade31 min
Jun 15, 3:38 PM EDTSpecial Weather StatementMFLMiami-Dade52 min
Jun 15, 3:45 PM EDTSpecial Weather StatementMFLHendry30 min
Jun 15, 3:48 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 15, 4:14 PM EDTSpecial Weather StatementMFLGlades31 min
Jun 15, 4:16 PM EDTSpecial Weather StatementMFLCollier29 min
Jun 15, 4:33 PM EDTSpecial Weather StatementMFLMonroe42 min
Jun 15, 4:36 PM EDTSpecial Weather StatementMFLCollier24 min
Jun 15, 4:57 PM EDTSpecial Weather StatementMFLCollier33 min
Jun 15, 5:09 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 15, 5:15 PM EDTSpecial Marine WarningMFL90 min
Jun 15, 5:15 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade30 min
Jun 15, 5:20 PM EDTSpecial Weather StatementMFLGlades40 min
Jun 15, 5:44 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe31 min
Jun 15, 5:54 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 15, 5:57 PM EDTSpecial Weather StatementMFLGlades, Palm Beach33 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Jun 15, 6:29 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach46 min
Jun 15, 6:30 PM EDTSpecial Weather StatementMFLGlades, Hendry, Palm Beach30 min
Jun 15, 6:35 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
Jun 15, 6:40 PM EDTSpecial Marine WarningMFL35 min
Jun 15, 6:43 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry47 min
Jun 15, 6:52 PM EDTSpecial Weather StatementMFLCollier53 min
Jun 15, 7:04 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Palm Beach41 min
Jun 15, 7:13 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry47 min
Jun 15, 7:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
Jun 15, 7:33 PM EDTSpecial Marine WarningMFL87 min
Jun 15, 7:53 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Monroe34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.